# SDR SCNA20250114012S

- Difficulty date: January 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N808SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33021
- Aircraft time: 66,402 hours, 21,714 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

- Nº1 LH/RH WINDSHIELD WERE REPLACED PER B737-800 AMM 56-11-11
